# SDR NX4R201205220053

- Difficulty date: May 1, 2012
- Submitted: May 22, 2012
- Operation: General aviation
- Aircraft: N481ER
- Make and model: Cessna 172S
- Aircraft serial: 172S10547
- Aircraft time: 4,178 hours
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 0510105391
- Condition: Broken
- Location: Elevator
- Part time: 4,178 hours
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, THE AFT UPPER ELEVATOR CONTROL CABLE WAS FOUND TO HAVE BROKEN STRANDS AT THE REAR PULLEY AT BULKHEAD 205.81.  MANY OF THE BROKEN STRANDS APPEARED TO HAVE BROKEN DUE TO TENSION, NOT CHAFING.
